# SDR FDEA202211052731

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 48,046 hours, 25,912 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Mlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT ON INITIAL  CLIMBOUT.   CYCLED POSTION SELECTOR SWITCH, NO  HELP.  AIR TURN BACK OAK.   ON WALK AROUND NOTICED RH GEAR BOGIE BEAM SENSOR  BRACKET ASSY LOOSE AND OUT OF POSITION.  REPLACED RH LANDING GEAR BOGIE BEAM SENSORS 8GA,12GA AND SENSOR BRACKET ASSY IAW MM 32-00-00-04.  LANDING GEAR EXTENSION AND RETRACTION TEST ON SYS 1 AND 2 TEST OK ALL INDICATIONS NORMAL.
